what side effects,
How does it effect body weight
would appreciate any advice
CellCept (mycophenolate mofetil), the information has been copied & pasted, however please do consult a doc/pharmacist for more details.
Constipation, nausea, headache, dizziness, diarrhea, vomiting, stomach upset, loss of appetite, gas, tremor, or trouble sleeping may occur. If any of these effects persist or worsen, notify your doctor/pharmacist.
Because this medication weakens your immune system, you are more likely to develop infections which may be serious. Tell your doctor immediately if you develop any of the following signs of infection: persistent sore throat/fever, night sweats, flu-like symptoms, painful urination, vision changes, a sore or wound on the skin that feels warm/tender/painful and appears reddened.
Tell your doctor immediately if any of these unlikely but serious side effects occur: unusual tiredness, fast/irregular heartbeat, muscle weakness, easy bleeding/bruising, swelling of the feet or ankles, mental/mood changes, weakness on one side of the body, unusual change in the amount of urine.
Seek immediate medical attention if any of these rare but very serious side effects occur: chest pain, stomach/abdominal pain, black/tarry stools, vomit that looks like coffee grounds, shortness of breath/rapid breathing.
A very serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of a serious allergic reaction may include: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor/pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2010 • 1 answer
Posted 27 Jan 2011 • 1 answer
Posted 18 Mar 2011 • 1 answer
Ortho-Cept - Is it ok to take ortho cept for 2 months straight to delay your period then after take?
Posted 19 Apr 2013 • 1 answer
Posted 27 May 2016 • 0 answers